Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Effect of rugosity on a flow governed by stationary Navier-Stokes equations


Authors: Youcef Amirat, Didier Bresch, Jérôme Lemoine and Jacques Simon
Journal: Quart. Appl. Math. 59 (2001), 769-785
MSC: Primary 76D05; Secondary 76M45
DOI: https://doi.org/10.1090/qam/1866556
MathSciNet review: MR1866556
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the stationary flow of a fluid occupying a 3D infinite horizontal domain bounded by a rough wall that is at rest and by a plane that moves with a constant velocity. The rough wall is a plane covered with periodically distributed asperities of size $ \varepsilon $. We prove that, outside a neighbourhood of the rough region, the flow behaves asymptotically as a Couette flow, as $ \varepsilon \to 0$, up to an exponentially small error.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D05, 76M45

Retrieve articles in all journals with MSC: 76D05, 76M45


Additional Information

DOI: https://doi.org/10.1090/qam/1866556
Article copyright: © Copyright 2001 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website